A new family of mixed finite elements for the linear elastodynamic problem

Eliane Bécache 1 Patrick Joly 1 Chrysoula Tsogka
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : We construct and analyze a new family of quadrangular (in two dimensions) or cubic (in three dimensions) mixed finite elements for the approximation of elastic wave equations. Our elements lead to explicit schemes (via mass lumping), after time discretization, including in the case of anisotropic media. Error estimates are given for these new elements. Copyright © 2002 Society for Industrial and Applied Mathematics
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00990102
Contributor : Aurélien Arnoux <>
Submitted on : Tuesday, May 13, 2014 - 9:56:06 AM
Last modification on : Thursday, July 4, 2019 - 4:00:51 AM

Links full text

Identifiers

Collections

Citation

Eliane Bécache, Patrick Joly, Chrysoula Tsogka. A new family of mixed finite elements for the linear elastodynamic problem. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2002, 39 (6), pp.2109-2132. ⟨10.1137/S0036142999359189⟩. ⟨hal-00990102⟩

Share

Metrics

Record views

383